# SDR DALA2017053104445

- Difficulty date: May 29, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTINGS BETWEEN STA 160-200, X=-54.  REPLACED FLOOR FITTINGS IAW DWG 9936534-REV BW.
